# SDR SWIA20230927

- Difficulty date: September 27, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 48,397 hours, 31,765 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Smoke
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FORWARD FA REPORTED THIN SMOKE ON THE GALLEY FLOOR DURING THE TAKEOFF ROLL. THE AFT FA ALSO REPORTED VERY THIN SMOKE IN THE AFT CABIN DURING THE SAME TIME. THE FORWARD FA SUSPECTED IT ORIGINATED FROM THE GALLEY LIGHTS AND TURNED THEM OFF FOR THE DURATION OF THE FLIGHT. THE SMOKE DID NOT RETURN ONCE THE LIGHTS WERE TURNED OFF. (FLIGHT 3187 FILED CLOSED)OCT 11, 2023  STATION: SAF--INTERROGATED THE AIRCRAFT DISCREPANCY HISTORY FOR THE CABIN SMOKE EVENT PER FIM 21-21-00, PERFORMED A DVI OF GALLEY LIGHT PANEL, FOUND LIGHTS TO HAVE POOR LUMINESCENCE, INSPECTED THE WIRING AND THE POWER/DIMMER UNITS. FOUND NO VISUAL DAMAGE TO WIRING, CHANGED BOTH POWER/DIMMER UNITS AND ALL 6 LIGHT BULBS AND REMOVED AND REPLACED THE RECEPTACLES FOR THE PANEL. REFERENCE APPLICABLE STEPS OF AMM 33-26-03/33-26-01. OPS CHECK GOOD AT THIS TIME. PERFORMED A DETAILED INSPECTION OF CEILING AND SIDE WALL LIGHT BALLASTS, PS54 (7AB) HAD BURN MARKS AND FOUND THE FOLLOWING BALLASTS TO BE HOTTER THAN NORMAL, REMOVED AND REPLACED PS44, PS48, PS68, PS72, PS74. REFERENCE APPLICABLE STEPS OF AMM 33-21-03/33-21-09. OPS CHECK GOOD AT THIS TIME.
